Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Spectral properties of elementary operators. II


Author: Lawrence A. Fialkow
Journal: Trans. Amer. Math. Soc. 290 (1985), 415-429
MSC: Primary 47A10; Secondary 47A53
MathSciNet review: 787973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A = ({A_1}, \ldots ,{A_n})$ and $ B = ({B_1}, \ldots ,{B_n})$ denote commutative $ n$-tuples of operators on a Hilbert space $ \mathcal{H}$. Let $ {R_{AB}}$ denote the elementary operator on $ \mathcal{L}(\mathcal{H})$ defined by $ {R_{AB}}(X) = {A_1}X{B_1} + \cdots + {A_n}X{B_n}$. We obtain new expressions for the essential spectra of $ {R_{AB}}$ and $ {R_{AB}}\vert\mathcal{J}$ (the restriction of $ {R_{AB}}$ to a norm ideal $ \mathcal{J}$ of $ \mathcal{L}(\mathcal{H})$). We also study isolated points of joint spectra defined in the sense of $ {\text{R}}$. Harte.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A10, 47A53

Retrieve articles in all journals with MSC: 47A10, 47A53


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0787973-9
PII: S 0002-9947(1985)0787973-9
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia